# SDR FDEA201511043462

- Difficulty date: November 4, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 24,359 hours, 13,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A57110530211
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSE, CTR WING BOX, INSPECTION OF REAR SPAR & BOTTOM PANEL FOUND HOLE H CRACKED.  COMPLIED WITH EA 6-5710-T0321465 P 1.  REPAIRED THE CRACKED H HOLE.  MINOR REPAIR IAW GMM 6-2-100.
